# SDR YENA201705170375

- Difficulty date: May 17, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 3039
- Aircraft time: 41,897 hours, 14,593 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Condition: Broken
- Location: Girt Bar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 59, JFK-KIN. RETURN TO FIELD (DUE TO OTHER DISCREPANCY). DOOR R2 NOT ARMED INDICATION IN FLIGHT WITH INDICATION ON CIDS PANEL ALSO. PERFORMED ADJUSTMENT OF GIRT BAR FITTINGS FOR R2 DOOR PAX DOOR ESCAPE SLIDE IAW AMM 52-13-11-820-071-A. FOUND NUT PLATE OF R/H GIRT BAR ( AFT NUT PLATE ) OFF BY 180 DEG, CORRECTED POSITON OF NUT PLATE. INSTALLED & SEALED FITTING.
